Autori: Gutman Ivan
| Naslov | On Topological Indices and Their Reciprocals (Article) |
| Autori | Gutman Ivan Furtula Boris Redzepovic Izudin H |
| Info | MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, (2024), vol. 91 br. 2, str. 287-297 |
| Projekat | Serbian Ministry of Science, Technological Development and Innovation [451-03-47/2023-01/200122]; State University of Novi Pazar |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science |
| Naslov | Editorial (Editorial Material) |
| Autori | Gutman Ivan |
| Info | MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, (2024), vol. 91 br. 2, str. 285-286 |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science |
| Naslov | Extremal reformulated forgotten index of trees, unicyclic and bicyclic graphs (Article) |
| Autori | Sarkar Ishita Nanjappa Manjunath Gutman Ivan |
| Info | FILOMAT, (2024), vol. 38 br. 1, str. 25-32 |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa |
| Naslov | Bounds on Sombor Index for Corona Products on R-Graphs (Article) |
| Autori | Sarkar Ishita Nanjappa Manjunath Gutman Ivan |
| Info | COMMUNICATIONS IN COMBINATORICS AND OPTIMIZATION, (2024), vol. 9 br. 1, str. 101-117 |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: |
| Naslov | The average size of independent sets in unicyclic graphs (Article) |
| Autori | Luo Zuwen Xu Kexiang Cevik-Ahmet Sinan Gutman Ivan |
| Info | CONTRIBUTIONS TO MATHEMATICS, (2023), vol. 7 br. , str. 1-10 |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa |
| Naslov | On (exponential) bond incident degree indices of graphs (Article) |
| Autori | Wei Peichao Liu Muhuo Gutman Ivan |
| Info | DISCRETE APPLIED MATHEMATICS, (2023), vol. 336 br. , str. 141-147 |
| Projekat | Natural Science Foundation of Guangdong Province [2022A1515011786]; National Natural Science Foundation of China [12271182] |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa |
| Naslov | New Bounds on Sombor Index (Article) |
| Autori | Gutman Ivan Gursoy Necla Kircali Gursoy Arif Ulker Alper |
| Info | COMMUNICATIONS IN COMBINATORICS AND OPTIMIZATION, (2023), vol. 8 br. 2, str. 305-311 |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science |
| Naslov | Proofs to Some Open Problems on the Maximum Sombor Index of Graphs (Article) |
| Autori | Hayat Sakander Arshad Muhammad Gutman Ivan |
| Info | COMPUTATIONAL & APPLIED MATHEMATICS, (2023), vol. 42 br. 6, str. - |
| Projekat | UBD Faculty Research Grants [UBD/RSCH/1.4/FICBF(b)/2022/053] |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa |
| Naslov | Irregularity of Graphs (Article) |
| Autori | Dorjsembe Shiikhar Buyantogtokh Lkhagva Gutman Ivan Horoldagva Batmend Reti Tamas |
| Info | MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, (2023), vol. 89 br. 2, str. 371-388 |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa |
| Naslov | Characterizing Graphs with Nullity n-4 (Article) |
| Autori | Poojary Raksha Bhat Arathi K Prasad-Karantha Manjunatha Arumugam S Gutman Ivan |
| Info | MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, (2023), vol. 89 br. 3, str. 631-642 |
| Projekat | Science and Engineering Research Board (DST), India [CRG/2019/000238, MTR/2018/000156] |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa |